# SDR UPS08151906

- Difficulty date: March 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SLIDE ARMING LEVER VERY DIFFICULT TO DISARM.  LEVER MOVEMENT STOPS 3/4 ON TRAVEL, IT TAKES SEVERAL ATTEMPTS FOR LEVER TO FULLY DISARM SLIDE.  LUBRICATED SLIDERS ON GIRT BAR AND LEVER.  FUNCTIONAL TEST OK IAW MM 25-61-15-5.
